Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 7, 2018, 8:01 PM CDT for Ottawa County, Oklahoma. It took effect at Sep 8, 2018, 4:46 AM CDT. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2018, 8:01 PM CDT (01:01 UTC)
- In effect from
- Sep 8, 2018, 4:46 AM CDT
- Expired
- Sep 11, 2018, 3:10 AM CDT
- In force
- 70 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
337 WGUS44 KTSA 080101 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 801 PM CDT Fri Sep 7 2018 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-080900- /O.NEW.KTSA.FL.W.0031.180908T1800Z-180911T2214Z/ /COMO2.2.ER.180908T1800Z.180910T0000Z.180911T1614Z.NO/ 801 PM CDT Fri Sep 7 2018 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Saturday afternoon to Tuesday afternoon, or until the warning is cancelled. * At 7:30 PM Friday, the stage was 11.82 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage early Saturday afternoon and continue to rise to near 18.6 feet by Sunday evening. The river is expected to fall below flood stage late Tuesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
15 follow-up statements
221 WGUS84 KTSA 080314 FLSTSA Flood Statement National Weather Service Tulsa OK 1014 PM CDT Fri Sep 7 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-081114- /O.EXT.KTSA.FL.W.0031.180908T1516Z-180911T2300Z/ /COMO2.2.ER.180908T1516Z.180910T0000Z.180911T1700Z.NO/ 1014 PM CDT Fri Sep 7 2018 ...Flood Warning extended until Tuesday evening... The Flood Warning continues for The Neosho River near Commerce. * from Saturday morning to Tuesday evening, or until the warning is cancelled. * At 9:30 PM Friday, the stage was 12.70 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Saturday morning and continue to rise to near 18.6 feet by Monday before dawn . The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
316 WGUS84 KTSA 080947 FLSTSA Flood Statement National Weather Service Tulsa OK 447 AM CDT Sat Sep 8 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-081747- /O.EXT.KTSA.FL.W.0031.180908T0946Z-180911T2300Z/ /COMO2.2.ER.180908T0706Z.180910T0000Z.180911T1700Z.NO/ 447 AM CDT Sat Sep 8 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening, or until the warning is cancelled. * At 4:30 AM Saturday, the stage was 15.93 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.6 feet Monday before dawn. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
049 WGUS84 KTSA 081133 FLSTSA Flood Statement National Weather Service Tulsa OK 633 AM CDT Sat Sep 8 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-081933- /O.CON.KTSA.FL.W.0031.000000T0000Z-180911T2300Z/ /COMO2.2.ER.180908T0706Z.180910T0000Z.180911T1700Z.NO/ 633 AM CDT Sat Sep 8 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening, or until the warning is cancelled. * At 5:30 AM Saturday, the stage was 16.29 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.6 feet Sunday evening. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
803 WGUS84 KTSA 081317 FLSTSA Flood Statement National Weather Service Tulsa OK 817 AM CDT Sat Sep 8 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-082117- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180912T0014Z/ /COMO2.2.ER.180908T0706Z.180910T0000Z.180911T1814Z.NO/ 817 AM CDT Sat Sep 8 2018 ...Flood Warning extended until Tuesday evening... The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening, or until the warning is cancelled. * At 7:30 AM Saturday, the stage was 16.70 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.6 feet Sunday evening. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
607 WGUS84 KTSA 081941 FLSTSA Flood Statement National Weather Service Tulsa OK 241 PM CDT Sat Sep 8 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-090341- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180912T0000Z/ /COMO2.2.ER.180908T0706Z.180910T0000Z.180911T1800Z.NO/ 241 PM CDT Sat Sep 8 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening, or until the warning is cancelled. * At 2:30 PM Saturday, the stage was 17.04 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.2 feet Sunday evening. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
541 WGUS84 KTSA 090104 FLSTSA Flood Statement National Weather Service Tulsa OK 804 PM CDT Sat Sep 8 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-090904- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180911T1600Z/ /COMO2.1.ER.180908T0706Z.180909T1800Z.180911T1000Z.NO/ 804 PM CDT Sat Sep 8 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 16.98 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.3 feet early Sunday afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
011 WGUS84 KTSA 090742 FLSTSA Flood Statement National Weather Service Tulsa OK 242 AM CDT Sun Sep 9 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-091543- /O.CON.KTSA.FL.W.0031.000000T0000Z-180911T1600Z/ /COMO2.1.ER.180908T0706Z.180909T1800Z.180911T1000Z.NO/ 242 AM CDT Sun Sep 9 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 2:30 AM Sunday, the stage was 17.08 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.3 feet this afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
999 WGUS84 KTSA 091301 FLSTSA Flood Statement National Weather Service Tulsa OK 801 AM CDT Sun Sep 9 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-092101- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180911T1930Z/ /COMO2.1.ER.180908T0706Z.180909T1145Z.180911T1330Z.NO/ 801 AM CDT Sun Sep 9 2018 ...Flood Warning extended until Tuesday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 17.23 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
728 WGUS84 KTSA 091932 FLSTSA Flood Statement National Weather Service Tulsa OK 232 PM CDT Sun Sep 9 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-100332- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180911T1800Z/ /COMO2.1.ER.180908T0706Z.180909T1800Z.180911T1200Z.NO/ 232 PM CDT Sun Sep 9 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 17.33 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
353 WGUS84 KTSA 100053 FLSTSA Flood Statement National Weather Service Tulsa OK 753 PM CDT Sun Sep 9 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-100853- /O.CON.KTSA.FL.W.0031.000000T0000Z-180911T1800Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T1200Z.NO/ 753 PM CDT Sun Sep 9 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 17.30 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
694 WGUS84 KTSA 100955 FLSTSA Flood Statement National Weather Service Tulsa OK 455 AM CDT Mon Sep 10 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-101754- /O.CON.KTSA.FL.W.0031.000000T0000Z-180911T1800Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T1200Z.NO/ 455 AM CDT Mon Sep 10 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday afternoon, or until the warning is cancelled. * At 4:30 AM Monday, the stage was 17.01 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
886 WGUS84 KTSA 101303 FLSTSA Flood Statement National Weather Service Tulsa OK 803 AM CDT Mon Sep 10 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-102103- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180911T1400Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T0800Z.NO/ 803 AM CDT Mon Sep 10 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 16.90 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
690 WGUS84 KTSA 101852 FLSTSA Flood Statement National Weather Service Tulsa OK 152 PM CDT Mon Sep 10 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-110252- /O.EXT.KTSA.FL.W.0031.000000T0000Z-180911T1516Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T0916Z.NO/ 152 PM CDT Mon Sep 10 2018 ...Flood Warning extended until Tuesday morning... The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 16.71 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Tuesday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
129 WGUS84 KTSA 110054 FLSTSA Flood Statement National Weather Service Tulsa OK 754 PM CDT Mon Sep 10 2018 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-110853- /O.CON.KTSA.FL.W.0031.000000T0000Z-180911T1516Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T0916Z.NO/ 754 PM CDT Mon Sep 10 2018 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday morning, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 16.40 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Tuesday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
689 WGUS84 KTSA 110810 FLSTSA Flood Statement National Weather Service Tulsa OK 310 AM CDT Tue Sep 11 2018 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-110840- /O.CAN.KTSA.FL.W.0031.000000T0000Z-180911T1516Z/ /COMO2.1.ER.180908T0706Z.180909T1930Z.180911T0720Z.NO/ 310 AM CDT Tue Sep 11 2018 The Flood Warning is cancelled for The Neosho River near Commerce. * At 2:30 AM Tuesday, the stage was 14.96 feet. * Flood stage is 15.0 feet. * The river fell below flood stage before dawn. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 7, 6:40 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 7, 6:40 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 640 PM CDT Fri Sep 7 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ceilings will lower overnight to MVFR and eventually IFR. Some improvement to MVFR is expected Saturday afternoon. Scattered showers and isolated thunderstorms will remain possible through at least midday Saturday. && .PREV DISCUSSION... /Issued 320 PM CDT Fri Sep 7 2018/ DISCUSSION... Scattered showers and thunderstorms continue across the area this afternoon, with the greatest coverage located across southeast Oklahoma in the vicinity of a frontal boundary. A secondary area of enhanced coverage is located in parts of northeast Oklahoma and into southern Kansas near a mid level front. A few funnel clouds have been reported with the more northern activity across parts of Craig and Ottawa counties. We do not expect these to touch down but have addressed them publicly with a Special Weather Statement. This potential should diminish with sunset. The mid level front will sag southward overnight and into tomorrow as an upper level disturbance pushes eastward through the Central Plains region. This will lead to decreasing rain chances from northwest to southeast beginning late tomorrow until completely dry weather arrives Sunday. While locally heavy rainfall will remain possible due to the tropical nature of the airmass featuring precipitable water values in excess of 2 inches, widespread heavy rain and flooding is no longer expected across eastern Oklahoma or western Arkansas with this system. Well below normal afternoon temperatures will prevail through the weekend and into the early part of next week, with mornings feeling very fall-like both Sunday and Monday. Both high and low temperatures will slowly climb through the week to near normal conditions by next Friday. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....05
Hazardous weather outlook, Sep 7, 5:12 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 512 PM CDT Fri Sep 7 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 512 PM CDT Fri Sep 7 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Numerous showers and isolated thunderstorms will remain possible through the evening hours across the majority of Eastern Oklahoma and Northwest Arkansas. Rain chances and isolated thunderstorms will continue overnight with the greater potential across Southeast Oklahoma into Northwest Arkansas. In addition to the lightning risk, locally heavy downpours can be expected with the stronger showers or storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Rain chances as well as isolated thunderstorm chances continue on Saturday primarily along and ahead of a weak cold front. This front will push through the area during the day, with shower and thunderstorm chances tapering off from west to east during the afternoon through evening hours. Dry and mild weather is forecast for much of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Sep 7, 2:58 PM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
258 PM CDT FRI SEP 7 2018
OKZ056>058-061>063-072045-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
258 PM CDT FRI SEP 7 2018
At 252 PM CDT, scattered showers and isolated thunderstorms were
moving east at 10 to 15 mph across Northeast Oklahoma. Within these
showers and isolated storms...have been reports of brief funnel
clouds. These funnel clouds are not expected to develop into
tornadoes but be prepared to seek shelter if one does occur.
Locations in or near the path include...
Claremore... Miami...
Vinita... Baxter Springs...
Nowata... Jay...
Pryor... Pryor Creek...
Catoosa... Grove...
Verdigris... Commerce...
Chouteau... Chelsea...
Locust Grove... Salina...
Oologah... Fairland...
Afton... Quapaw...
This includes Interstate 44 between mile markers 238 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3700 9462 3650 9462 3634 9459 3617 9459
3618 9579 3694 9580 3694 9579 3700 9579
TIME...MOT...LOC 1952Z 280DEG 11KT 3662 9516Special weather statement, Sep 7, 3:45 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
345 PM CDT FRI SEP 7 2018
OKZ056>058-061>063-072145-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
345 PM CDT FRI SEP 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...EASTERN ROGERS...
DELAWARE...OTTAWA...MAYES AND EASTERN NOWATA COUNTIES UNTIL 445 PM
CDT...
At 345 PM CDT, scattered showers and isolated thunderstorms were
moving east at 10 to 15 mph across Northeast Oklahoma. Within these
showers and isolated storms, have been reports of brief funnel
clouds. These funnel clouds are not expected to develop into
tornadoes but be prepared to seek shelter if one does occur.
Locations in or near the path include...
Siloam Springs... Miami...
Vinita... Baxter Springs...
Jay... Pryor...
Pryor Creek... Grove...
Commerce... Chouteau...
Chelsea... Locust Grove...
Salina... Fairland...
Afton... Quapaw...
West Siloam Springs... Langley...
Colcord... Kansas...
This includes Interstate 44 between mile markers 255 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3650 9462 3617 9456 3618 9552 3700 9547
3700 9462
TIME...MOT...LOC 2045Z 286DEG 10KT 3668 9514Special weather statement, Sep 7, 4:43 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 PM CDT FRI SEP 7 2018
OKZ057-058-062-063-072245-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
443 PM CDT FRI SEP 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAIG...DELAWARE...OTTAWA
AND EASTERN MAYES COUNTIES UNTIL 545 PM CDT...
At 442 PM CDT, scattered showers and isolated thunderstorms were
moving east at 10 to 15 mph across the far northeast corner of
Oklahoma. Within these showers and isolated storms, have been
reports of brief funnel clouds. These funnel clouds are not expected
to develop into tornadoes but be prepared to seek shelter if one
does occur.
Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Jay...
Grove... Commerce...
Locust Grove... Salina...
Fairland... Afton...
Quapaw... West Siloam Springs...
Langley... Colcord...
Kansas... Welch...
Bernice... Ketchum...
Spavinaw... Bluejacket...
This includes Interstate 44 between mile markers 278 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3650 9462 3628 9458 3617 9458 3617 9527
3700 9515 3700 9462
TIME...MOT...LOC 2142Z 276DEG 13KT 3672 9486Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.